# SDR SWAA2022052605035

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z CHANNEL AT STA 727E+14' HAS CORROSION AS MARKED. (234-11) REMOVED CORROSION AFT CARGO COMP RT Z CHANEL STA 727 E +14' IAW B737 SRM51-10-02-0G-0. EVALUATION AREA : ORIGINAL MAT 0.040.MAT LOSS 0.011 .MAT REMAINING 0.029.FOUND OUT LIMITS IAWB737 SRM 53-00-53-1A-2. STARED FABRICATED AFT CARGO RT Z CHANEL AT STA 727 T0 STA 767 IAW B737 SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW AFT CARGO R/H Z-CHANNEL FOR STA 727 TO STA 767 IAW B 737-7 SRM=51-40-05-0G-. TREATED AND PRIMED NEW AFT CARGO R/H Z CHANEL AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-802. INSTALLED NUT PLATES AT AFT CARGO R/H Z-CHANNEL AS PER B737-700 SRM 51-40-02-0G-0.
